# SDR DALA2025032802321

- Difficulty date: March 24, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N3772H
- Make and model: Boeing 737832
- Aircraft serial: 30823
- Aircraft time: 46,683 hours, 17,565 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0879104) WEAR MARKS ON PASSENGER SEAT TRACKS FROM STA 480 TO STA 520 LBL 25 WL 208. DAMAGE IS REMOVED AND 01 REPLACEMENT SEAT TRACK IS MANUFACTURED BETWEEN STA 500H + 10 TO 520 AND 01 CHANNEL, CHEMICAL CONVERSION COATING AND ALUMINIZED EPOXY PRIMER IS APPLIED ON REPAIR PARTS AND SUBSEQUENTLY INSTALLED PER B737 SRM 53-00-52-2R-4, SRM 53-00-52-1A-1.
